MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER BIOMET, INC. CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured during use.No further information is available at the time of this reporting.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d10; g4; g7; h1; h2; h3; h6.Visual inspection of the returned product noted the instrument was fractured, confirming the complaint.The instrument was manufactured on mar 1, 2017, and therefore had possibly been in the field for approximately 3 years.Also noted wear and damage on the hex end of the driver.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CEPHALOMEDULLARY FLEXIBLE CAPTURED SET SCREW DRIVER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9251257
Report Number0001822565-2019-04567
Device Sequence Number1864345
Product Code HSB
UDI-Device Identifier00889024063631
UDI-Public(01)00889024063631
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00249003507
Device Lot Number63599731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1